Unnes Journal of Mathematics Education is a peer-reviewed open access journal published thrice in a year (March, August and November). The UJME facilitates a forum for researchers and professional on mathematics education to discuss their ideas in an online (e-ISSN 2460-5840) and a printed (p-ISSN 2252-6927) version.

This journal has been indexed and abstracted in Sinta (Grade 3)DOAJ, GARUDAGoogle ScholarBASE (Bielefeld Academic Search Engine), and Microsoft Academic Search.

Unnes Journal of Mathematics Education (UJME) publishes research issues on mathematics education. The UJME processes manuscripts resulted from a research in mathematics education scope, which includes, but is not limited to the topics of didactic development research (DDR), research and development (RnD) in mathematics education, ethnomathematics in mathematics education, realistic mathematics education, psychology of mathematics education and technology in mathematical instruction. The manuscript must be original research, written in English, and not be simultaneously submitted to another journal or conference.

The submitted manuscripts will be initially reviewed by editors. If the editors decide to accept the manuscripts, it then be evaluated by a reviewers through the blind review process. This process tends to keep the quality of the manuscripts which is published by UJME.

DOAI Address
The UJME has DOAI address: https://doi.org/10.15294/ujme

Before Submission
Author should write their manuscript using the UJME template following the author guidelines. We suggest the author to use reference manager, Mendeley or Endnote to name but a few. Any manuscript which is not suitable for the author guidelines or written in a different format will be immediately rejected. The only manuscript which meets the UJME format will be processed further.

Online Submissions
1. Already have a Username/Password for Unnes Journal of Mathematics Education? GO TO LOGIN 
2. Need a Username/Password? GO TO REGISTRATION

Registration and login are required to submit items online and to check the status of current submissions.

Vol 11 No 3 (2022): Unnes Journal of Mathematics Education

Published: 2022-11-12

Analyzing the Effect of Using the Geoboard for Learning the Pythagorean Theorem

José Antonio Juárez-López, David Vázquez-Serrano, Oscar Paternina-Borja; Manuel Ponce de León-Palacios


Students’ Errors in Solving Mathematical Connection Problems on Quadrilateral Topics

Hanne Ayuningtias Elsa, Nurdiyah Kurniati, Tatang Herman


View All Issues

Unnes Journal of Mathematics Education [p-ISSN 2252-6927 |e-ISSN 2460-5840] is published by Department of Mathematics, Faculty of Mathematics and Natural Sciences, Universitas Negeri Semarang issued three (3) times a year ie March, August, and November, contains scientific research and conceptual articles of mathematics education. This journal contains innovative learning topics, development of learning tools, curiculum design, assessment, and the up to date mathematics education research view Focus and Scope. Abstracted/Indexed in Sinta (Grade 3), DOAJ, GARUDA, EBSCO, Google Scholar, etc.